# SDR AALA20020034

- Difficulty date: December 7, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SEAT TRACK NR 1.  CUT OUT CORRODED AREA AND INSTALLED PLUG REPAIR PER 53-05 FIG 4A.  (M)
